MathSciNet Relay Station
MathSciNet bibliographic data
MR2180877 16E40 (16S80 18D50 53D55)
Ginot, Grégory; Halbout, Gilles Lifts of $C\sb \infty$- and $L\sb \infty$-morphisms to $G\sb \infty$-morphisms. Proc. Amer. Math. Soc. 134 (2006), no. 3, 621–630 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement